Alert archive / Ohio / Tornado Warnings in 2023
Tornado Warning 31, NWS Cleveland, OH
NWS Cleveland, OH issued this tornado warning at Aug 25, 2023, 12:12 AM EDT for 4 counties in Ohio. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2023, 12:12 AM EDT (04:12 UTC)
- Expired
- Aug 25, 2023, 12:45 AM EDT
- In force
- 33 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Ashland County, OH, Lorain County, OH, Medina County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 56 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 12:28 AM EDT | TSTM WND DMG | Creston, OH | Report from Spotter Network of multiple limbs up to 6 inches in diameter downed along route 3 in Creston. Time estimated via radar. |
| Aug 25, 12:28 AM EDT | TSTM WND DMG | Creston, OH | Report from Spotter Network of multiple limbs up to 6 inches in diameter downed along route 3 in Creston. Time estimated via radar. |
| Aug 25, 12:39 AM EDT | TSTM WND DMG | Wooster, OH | Tree reported downed on a house in Wooster. Time estimated via radar. |
| Aug 25, 12:39 AM EDT | TSTM WND DMG | Wooster, OH | Tree reported downed on a house in Wooster. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 9:48 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 4.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 577 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
021
WFUS51 KCLE 250412
TORCLE
OHC005-093-103-169-250445-
/O.NEW.KCLE.TO.W.0031.230825T0412Z-230825T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cleveland OH
1212 AM EDT Fri Aug 25 2023
The National Weather Service in Cleveland has issued a
* Tornado Warning for...
Southwestern Medina County in northeastern Ohio...
Northern Ashland County in north central Ohio...
Wayne County in northeastern Ohio...
Southern Lorain County in north central Ohio...
* Until 1245 AM EDT.
* At 1211 AM EDT, a severe thunderstorm capable of producing a
tornado was located near Polk, or 11 miles north of Ashland, moving
southeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
West Salem and Polk around 1220 AM EDT.
Wooster around 1230 AM EDT.
Shreve around 1235 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Congress, Nankin, Sullivan, Rowsburg, Reedsburg, Smithville, Nova,
Spencer, Burbank, Apple Creek, Jeromesville and Westfield Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4067 8205 4102 8242 4107 8230 4111 8227
4113 8217 4114 8211 4082 8165
TIME...MOT...LOC 0411Z 317DEG 56KT 4103 8227
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Saunders3 follow-up statements
626
WWUS51 KCLE 250422
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1222 AM EDT Fri Aug 25 2023
OHC093-250432-
/O.CAN.KCLE.TO.W.0031.000000T0000Z-230825T0445Z/
Lorain OH-
1222 AM EDT Fri Aug 25 2023
...THE TORNADO WARNING FOR SOUTHERN LORAIN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central and northeastern Ohio.
LAT...LON 4091 8231 4099 8216 4105 8198 4082 8165
4067 8205
TIME...MOT...LOC 0422Z 318DEG 47KT 4099 8201
$$
OHC005-103-169-250445-
/O.CON.KCLE.TO.W.0031.000000T0000Z-230825T0445Z/
Medina OH-Ashland OH-Wayne OH-
1222 AM EDT Fri Aug 25 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR SOUTH
CENTRAL MEDINA...NORTHEASTERN ASHLAND AND WAYNE COUNTIES...
At 1222 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Lodi, or 12 miles southwest of Medina, moving
southeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Wooster around 1235 AM EDT.
Orrville around 1240 AM EDT.
Dalton around 1245 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Congress, Nankin, Rowsburg, Reedsburg, Smithville, Burbank,
Jeromesville, Apple Creek and Westfield Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4091 8231 4099 8216 4105 8198 4082 8165
4067 8205
TIME...MOT...LOC 0422Z 318DEG 47KT 4099 8201
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Saunders124
WWUS51 KCLE 250432
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1232 AM EDT Fri Aug 25 2023
OHC103-250442-
/O.CAN.KCLE.TO.W.0031.000000T0000Z-230825T0445Z/
Medina OH-
1232 AM EDT Fri Aug 25 2023
...THE TORNADO WARNING FOR SOUTH CENTRAL MEDINA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central and northeastern Ohio.
LAT...LON 4084 8223 4089 8206 4096 8185 4082 8165
4067 8205
TIME...MOT...LOC 0432Z 312DEG 40KT 4084 8210
$$
OHC005-169-250445-
/O.CON.KCLE.TO.W.0031.000000T0000Z-230825T0445Z/
Ashland OH-Wayne OH-
1232 AM EDT Fri Aug 25 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR EAST
CENTRAL ASHLAND AND CENTRAL WAYNE COUNTIES...
At 1232 AM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Wooster, moving southeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Wooster around 1240 AM EDT.
Shreve around 1245 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Rowsburg, Reedsburg, Smithville, Apple Creek and Jeromesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4084 8223 4089 8206 4096 8185 4082 8165
4067 8205
TIME...MOT...LOC 0432Z 312DEG 40KT 4084 8210
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Saunders556
WWUS51 KCLE 250443
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1243 AM EDT Fri Aug 25 2023
OHC005-169-250453-
/O.EXP.KCLE.TO.W.0031.000000T0000Z-230825T0445Z/
Ashland OH-Wayne OH-
1243 AM EDT Fri Aug 25 2023
...THE TORNADO WARNING FOR EAST CENTRAL ASHLAND AND CENTRAL WAYNE
COUNTIES WILL EXPIRE AT 1245 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central and northeastern Ohio.
LAT...LON 4084 8223 4089 8206 4096 8185 4082 8165
4067 8205
TIME...MOT...LOC 0443Z 317DEG 56KT 4072 8195
$$
SaundersWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this tornado warning went out at Aug 24, 10:00 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 24, 10:00 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1000 PM EDT Thu Aug 24 2023
.SYNOPSIS...
A stalled boundary across Lake Erie will move south as a cold
front tonight into Friday morning. Weak high pressure will push
in for Friday before a secondary cold front moves east on
Saturday. High pressure becomes dominant by the end of the
weekend.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
9:50 pm update...
Severe thunderstorm watch #657 is in effect until 3 am EDT. We
are tracking the severe storms over the Detroit area and
southeast Michigan which will be racing southeastward over the
next several hours.
700 pm update...
Nothing really new to add to this evening forecast update. There
is a watch box out for southern Michigan this evening but
nothing for our CWA yet. We will be watching trends with the
severe convection developing over Michigan as it advances in our
direction. We have the ETA for the Toledo area and northwest
Ohio between 3z and 5z this evening. For the Cleveland and Erie
area, we have the ETA between 4z and 6z. For the MFD to CAK to
YNG area, we have the ETA between 5z and 7z approximately. These
ETAs may change a little bit but that is the rough estimate at
this time.
Previous discussion...
Much of the MCS from last night has decayed and conditions have
rebounded with ample clearing across much the CWA. Current dewpoints
linger in the upper 60s to low 70s, but as the moisture
advection increases across the area this afternoon, dewpoints
are expected to surge into the 70s. These conditions are
allowing for the atmosphere to rebound from last nights MCS,
with MLCAPE values expected to be between 2000-3000 J/kg. These
mesoscale conditions may allow for scattered showers and
thunderstorms to develop between now and early evening, but the
more organized threat is expected this evening into the first
half of the overnight hours as a weak shortwave pushes enhanced
mid-level energy across the area. Initial storm development will
likely be near 00Z with possible discrete cells ahead of a
developing east-west oriented line of convection. The line of
convection looks to be amplified across the lake, pushing south
where enhanced frontogenesis associated with the cold front and
mass convergence will maintain the system. With a strong LLJ at
850mb of 50-60 knots, the primary threat will be strong wind
gusts, possibly exceeding 70 mph, at the surface. In the
strongest storms, deep convection will allow for the increased
threat of hail, although not expected widespread large hail. As
the QLCS line pushes south, there will also be a lingering
tornado threat, especially along the leading edge. There remains
a lot of uncertainty with how this event will evolve this
evening, especially because hi-res models continue to not
resolve the ongoing conditions well. As a result of these
increasingly favorable environmental parameters, SPC has
increased the northern portion of the area to an Enhanced Risk
(3 out of 5). The environment will continue to be monitored on
a mesoscale level through the afternoon, but with multiple
severe threats possible, stay weather aware.
In addition to the severe threat, high PWATS over 2" and deep
warm cloud layers will again produce very efficient rainfall in
any storms that develop. With antecedent conditions already
very saturated, there is a heightened risk of additional
flooding across the area, especially along and west of I77. As a
result, the Flood Watch for the Ohio counties will continue
through Friday morning.
To address the ongoing Heat headlines... Morning convection and
lingering clouds from the MCS slowed the rate of warming, which
has allowed high temperatures as of 2PM to only climb into the
mid 80s for the highlighted areas. With the surge of moisture a
bit delayed as well, heat indices have only climbed into the low
to mid 90s. With additional heating expected in the next couple
hours, there remains a potential for heat indices to exceed 100
degrees so opted to maintain the headlines.
Once the cold front moves east late tonight, conditions will
gradually dry out and temperatures will be a bit cooler and
definitely less humid for Friday as a weak high builds in behind
the cold front. Highs on Friday will be in the low to mid 80s.
Increased clouds ahead of a secondary cold front Friday night
will keep low temperatures in the mid to upper 60s.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Upper level trough will dig southward into the lower Great Lakes
region to begin the short term. At the surface, a cold front will
swing south through the area and provide a chance for increased
cloud cover and shower/thunderstorm coverage. High pressure will
then build south across the region, providing drier weather to end
the weekend.
High temperatures in the short term will be slightly below normal
for late August with highs in the upper 70s on Saturday and mid 70s
by Sunday behind the cold front. Overnight lows this weekend will
generally fall into the mid to upper 50s.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
The weather pattern turns more trough-y by the start of next week. A
deepening upper trough will eventually make its way over our region
by mid week. At the surface a cold front will swing east through the
area Tuesday into Wednesday and bring our next chances for showers
and thunderstorms. Temperatures turn cooler behind the cold front
toward the middle to end of next week as highs will hover around 70
degrees by Wednesday and Thursday.
&&
.AVIATION /00Z Friday THROUGH Tuesday/...
The main aviation concern for tonight will be the potential for
a round of strong to severe convection moving through the area
overnight. Most of this evening will be VFR outside of any
showers or convection. We have tried to time the convection from
west to east with 3 hour TEMPO groups first impacting NWOH
around 3z or 4z and pushing east of NEOH and NWPA after 7z or
8z. As the convection rolls through, brief IFR to LIFR
conditions will be likely. The strongest storms will have the
potential of producing localized wind gusts over 50 knots and
large hail as well severe turbulence and wind shear. After the
storms move out, MVFR ceilings are expected to move in for
Friday morning with a slow clearing to VFR towards the end of
the TAF period Friday afternoon/evening.
Winds will be south to southwest winds at 5-12 knots ahead of
the cold front tonight. Behind the front by early Friday morning,
winds will become northwesterly at 5-12 knots which will
persist through the end of the TAF period.
Outlook...Non-VFR possible in isolated to widely scattered showers
and thunderstorms Friday night into Saturday.
&&
.MARINE...
A stalled boundary over Lake Erie will have a low pressure
system move along it this evening, eventually moving a cold
front southeast across the area tonight into Friday morning.
Winds ahead of the cold front will remain from the southwest at
15-20 knots. With offshore flow, waves along the southern
lakeshore will remain 1-3 feet. Near 00Z tonight, a line of
strong storms along the cold front will begin to push south,
resulting in widespread lightning and locally increased winds.
As the cold front departs south, winds will become north-
northwesterly at 10-15 knots which will persist through
Saturday. With onshore flow, waves will again build to 1-3 feet,
especially across the central basin. Winds will begin to shift
to northeasterly at 10-15 knots as high pressure begins to
build into the area for the second half of the weekend into the
beginning of next week.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch until 8 AM EDT Friday for OHZ003-006>014-017>023-
027>033-036>038-047-089.
PA...None.
MARINE...None.
&&
SYNOPSIS...Campbell
NEAR TERM...Campbell/Griffin
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...Griffin
MARINE...CampbellHazardous weather outlook, Aug 24, 9:53 PM EDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 953 PM EDT Thu Aug 24 2023 OHZ003-006>014-017>023-027>033-036>038-047-089-260200- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore- 953 PM EDT Thu Aug 24 2023 ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT FRIDAY... ...SEVERE THUNDERSTORM WATCH 657 IN EFFECT UNTIL 3 AM EDT FRIDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Severe Thunderstorm Watch. Showers and thunderstorms are possible this evening into tonight. Some storms may produce damaging wind gusts, large hail, and locally heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ142>149-162>169-PAZ001>003-260200- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Northern Erie-Southern Erie-Crawford- 953 PM EDT Thu Aug 24 2023 ...SEVERE THUNDERSTORM WATCH 657 IN EFFECT UNTIL 3 AM EDT FRIDAY... This Hazardous Weather Outlook is for Lake Erie and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Showers and thunderstorms are possible this evening into tonight. Some storms may produce damaging wind gusts, large hail, and locally heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-260200- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border- 953 PM EDT Thu Aug 24 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Showers and thunderstorms are possible this evening into tonight. Some storms may produce damaging wind gusts, large hail, and locally heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Aug 24, 11:05 PM EDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1105 PM EDT Thu Aug 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM Tstm Wnd Dmg 1 SSW Toledo 41.65N 83.59W
08/24/2023 Lucas OH Amateur Radio
Large tree limbs blown north of the Toledo
Zoo.
&&
mgLocal storm report, Aug 24, 11:17 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1117 PM EDT Thu Aug 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM Tstm Wnd Dmg 3 WSW Rocky Ridge 41.52N 83.26W
08/24/2023 Ottawa OH Amateur Radio
Reports of windows blown out of houses near
Rocky Ridge. Possible tornado.
&&
mgLocal storm report, Aug 24, 11:41 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1141 PM EDT Thu Aug 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Tstm Wnd Dmg 3 N Fremont 41.40N 83.11W
08/24/2023 Sandusky OH Fire Dept/Rescue
Large tree blown down on to a house.
&&
mgLocal storm report, Aug 24, 11:43 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1143 PM EDT Thu Aug 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM Tstm Wnd Dmg 10 NW Marblehead 41.65N 82.83W
08/24/2023 Ottawa OH Fire Dept/Rescue
Several large trees blown down blocking
roads on Put-in-Bay.
&&
mgLocal storm report, Aug 25, 12:06 AM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1206 AM EDT Fri Aug 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM Tstm Wnd Gst 2 NW Cleveland 41.51N 81.70W
08/25/2023 M75 MPH Cuyahoga OH Public
75 mph wind gust measured at Burke Airport.
&&
mgLocal storm report, Aug 25, 12:07 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1207 AM EDT Fri Aug 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM Tstm Wnd Gst Burke Lakefront Airport 41.52N 81.68W
08/24/2023 M75 MPH Cuyahoga OH ASOS
ASOS station KBKL Cleveland reported a 65 kt
wind gust.
&&
SefcovicThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 10:11 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 24, 10:30 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 60 min |
| Aug 24, 10:43 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 24, 11:03 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Sandusky, Seneca | 42 min |
| Aug 24, 11:07 PM EDT | Tornado Warning | CLE | Erie, Ottawa, Sandusky | 38 min |
| Aug 24, 11:10 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 50 min |
| Aug 24, 11:18 PM EDT | Tornado Warning | CLE | Erie, Ottawa | 27 min |
| Aug 24, 11:34 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Lorain, Medina, Summit | 56 min |
| Aug 24, 11:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Huron, Richland, Wayne | 64 min |
| Aug 24, 11:47 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Seneca | 28 min |
| Aug 24, 11:52 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 53 min |
| Aug 24, 11:57 PM EDT | Tornado Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Portage, Summit and 1 more | 33 min |
| Aug 25, 12:00 AM EDT | Areal Flood Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Lorain | 2 hr |
| Aug 25, 12:11 AM EDT | Tornado Warning | CLE | Ashtabula, Geauga, Lake | 34 min |
| Aug 25, 12:20 AM EDT | Severe Thunderstorm Warning | CLE | Holmes, Mahoning, Medina, Portage, Stark, Summit and 1 more | 55 min |
| Aug 25, 12:26 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Mahoning, Portage, Trumbull | 58 min |
| Aug 25, 12:36 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 39 min |
| Aug 25, 12:45 AM EDT | Special Weather Statement | CLE | Holmes, Knox, Morrow | 45 min |
| Aug 25, 12:49 AM EDT | Special Weather Statement | CLE | Wood | 41 min |
| Aug 25, 1:30 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 45 min |
| Aug 25, 2:04 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Richland, Seneca, Wyandot | 41 min |
| Aug 25, 2:22 AM EDT | Areal Flood Advisory | CLE | Crawford, Seneca, Wyandot | 3 hr |
| Aug 25, 2:41 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland and 1 more | 64 min |
| Aug 25, 3:01 AM EDT | Areal Flood Advisory | CLE | Knox, Marion, Morrow, Richland | 3 hr |
| Aug 25, 5:31 AM EDT | Areal Flood Warning | CLE | Crawford | 10 hr |
Nearby
Tornado Warnings in Ohio, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.